Jun 22, 2008
hi! doc., i'm diagnosed with positive hbv last year. I want to ask about my condition because i usually have muscle pain.. and also to my joints. what medicines do i need to take?..or my condition is chronic..? im taking liver-aide and vit c.
Response from Dr. McGovern
Hepatitis B does not commonly cause ongoing joint aches and muscle pain. There may be an associated condition or some other illness. I would discuss with your physician.
VERY SCARED ABOUT POSSIBLE RISK OF INFECTION FROM SAFETY PIN
why should i?
- HIV Risk After Vaginal Sex Condom Broke
- Probability Of Getting HIV From Nipple Sucking
- Vaginal Sex Without Condom And HIV Transmission Risk
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Rash After Deep Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.